# SDR DALA2016012400591

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, BS 1133, LONG 2R CRACKED.  REMOVED EWIS PROTECTION FROM WORK AREA IAW SWPM 20-10-10.  CUTOUT DAMAGED AREA AT AFT ACCESSORY COMPARTMENT BS 1133, LONG 2R, DIM 15" IAW SRM 20-10-10, FABRICATED, LOCATED, AND DRILLED LONGERON SECTION FROM S2912727, DIM 15" AND SPLICE FROM S00045-1200, DIM 13" IAW SRM 53-00-05 AND 51-40-08, INSTALLED REPAIRS PARTS IAW SRM 53-00-05, REP 2.  INSTALLED ID TAG IAW DPS 900-5-1-N04.
